# SDR SIMA20140316004

- Difficulty date: March 16, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 38,363 hours, 32,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESS LEAK, RUSHING AIR, AT TOP WINDOW AREA ON CAPTAIN`S SIDE.  REPAIRED DAMAGE IN ACCORDANCE WITH AEA EO EM-5300-2232 AND ERS-EM-5300-326.
